Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 155, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Sep 6, 2014, 5:47 PM EDT for Columbia County, Lycoming County, Pennsylvania. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 6, 2014, 5:47 PM EDT (21:47 UTC)
- Expired
- Sep 6, 2014, 6:26 PM EDT
- In force
- 39 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
Counties Columbia County, PA, Lycoming County, PA
The radar
The Binghamton radar (KBGM), 125 km from the middle of the area, began a volume at 21:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 9.8 hours before the alert went out and 255 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1444 J/kg
- Mixed-layer CIN
- -42 J/kg
- Mixed-layer LCL
- 867 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 18 m²/s²
- 0-3 km storm-relative helicity
- 65 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
616
WUUS51 KCTP 062147
SVRCTP
PAC037-081-062245-
/O.NEW.KCTP.SV.W.0155.140906T2147Z-140906T2245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
547 PM EDT SAT SEP 6 2014
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN LYCOMING COUNTY IN NORTH CENTRAL PENNSYLVANIA...
CENTRAL COLUMBIA COUNTY IN CENTRAL PENNSYLVANIA...
* UNTIL 645 PM EDT
* AT 545 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS OF 60 TO
70 MPH. THIS STORM WAS LOCATED NEAR LAIRDSVILLE...AND MOVING EAST
AT 30 MPH.
* LOCATIONS IMPACTED INCLUDE...
BERWICK...MIFFLINVILLE...LIGHTSTREET...ALMEDIA...ROHRSBURG...
IOLA...EYERS GROVE...WALLER...LAIRDSVILLE...ESPY...MILLVILLE...LIME
RIDGE...BENTON...BRIAR CREEK...ORANGEVILLE AND STILLWATER.
FOR THOSE DRIVING ON INTERSTATE 80...THIS INCLUDES AREAS BETWEEN THE
BUCKHORN EXIT AND THE NESCOPEK EXIT...SPECIFICALLY BETWEEN MILE
MARKERS 236 AND 247.
THIS ALSO INCLUDES THE FOLLOWING HIGHWAYS... ROUTE 11 BETWEEN
ALMEDIA AND BERWICK. STATE ROAD 118 NEAR LAIRDSVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
ALTHOUGH A TORNADO IS NOT IMMEDIATELY LIKELY...IF ONE IS SPOTTED...
ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...
SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
THE THUNDERSTORM WIND GUSTS ARE EXPECTED TO PRODUCE DAMAGE. PEOPLE
OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING.
+
&&
LAT...LON 4098 7634 4113 7664 4115 7664 4116 7668
4116 7669 4125 7664 4122 7632 4120 7632
4114 7628 4113 7627 4114 7623 4104 7623
4099 7622
TIME...MOT...LOC 2145Z 284DEG 26KT 4119 7658
$$
DANGELO2 follow-up statements
365
WWUS51 KCTP 062206
SVSCTP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
606 PM EDT SAT SEP 6 2014
PAC081-062215-
/O.CAN.KCTP.SV.W.0155.000000T0000Z-140906T2245Z/
LYCOMING PA-
606 PM EDT SAT SEP 6 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LYCOMING COUNTY
IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED FOR
LYCOMING COUNTY.
LAT...LON 4103 7636 4113 7652 4123 7644 4122 7632
4120 7632 4114 7628 4113 7627 4114 7623
4104 7623 4099 7622
TIME...MOT...LOC 2205Z 285DEG 27KT 4115 7638
$$
PAC037-062245-
/O.CON.KCTP.SV.W.0155.000000T0000Z-140906T2245Z/
COLUMBIA PA-
606 PM EDT SAT SEP 6 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT
FOR NORTHEASTERN COLUMBIA COUNTY...
AT 605 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE
OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS
LOCATED NEAR ROHRSBURG...MOVING EAST AT 30 MPH. NICKEL SIZE HAIL MAY
ALSO ACCOMPANY THE DAMAGING WINDS.
THIS SEVERE STORM WILL BE NEAR...
BERWICK AND MIFFLINVILLE AROUND 620 PM EDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
ORANGEVILLE...STILLWATER...BENTON...BRIAR CREEK...LIME RIDGE AND
MILLVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
ALTHOUGH A TORNADO IS NOT IMMEDIATELY LIKELY...IF ONE IS SPOTTED...
ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...
SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
&&
LAT...LON 4103 7636 4113 7652 4123 7644 4122 7632
4120 7632 4114 7628 4113 7627 4114 7623
4104 7623 4099 7622
TIME...MOT...LOC 2205Z 285DEG 27KT 4115 7638
$$
DANGELO225
WWUS51 KCTP 062226
SVSCTP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
626 PM EDT SAT SEP 6 2014
PAC037-062236-
/O.CAN.KCTP.SV.W.0155.000000T0000Z-140906T2245Z/
COLUMBIA PA-
626 PM EDT SAT SEP 6 2014
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN COLUMBIA COUNTY
IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND EXITED THE
WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
STATE COLLEGE PA.
LAT...LON 4103 7636 4113 7652 4123 7644 4122 7632
4120 7632 4114 7628 4113 7627 4114 7623
4104 7623 4099 7622
TIME...MOT...LOC 2224Z 284DEG 26KT 4111 7618
$$
DANGELOWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 6, 5:31 PM EDT, 16 minutes earlier.
Area forecast discussion, Sep 6, 5:31 PM EDT, 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 531 PM EDT SAT SEP 6 2014 .SYNOPSIS... A COLD FRONT CONTINUES TO ADVANCE THROUGH PENNSYLVANIA EARLY THIS EVENING. THE FRONT WILL CONTINUE TO MOVE THROUGH CENTRAL AND SOUTHEAST PA THROUGH THE FIRST HALF OF THE EVENING. EXPECT SHOWERS AND THUNDERSTORMS ALONG AND OUT AHEAD OF THE FRONT. BEHIND THE FRONT DRIER AIR WILL FILTER INTO THE REGION AS HIGH PRESSURE OVER THE MIDWEST WILL THEN SLIDE ACROSS PENNSYLVANIA TOMORROW. THIS HIGH PRESSURE WILL CONTINUE INTO EARLY NEXT WEEK...AS A WEAK LOW PRESSURE SYSTEM TRACKS SOUTH OF PENNSYLVANIA AND OFF THE MID ATLANTIC COAST. && .NEAR TERM /UNTIL MIDNIGHT TONIGHT/... SEVERAL LINES OF SHOWERS AND THUNDERSTORMS HAVE FORMED AT AND ALONG THE FRONT THIS EVENING. STRONG THUNDERSTORMS ARE MOVING ALONG THE MASON DIXON...AND SHOULD CONTINUE TO THE EAST THROUGH THE FIRST HALF OF THE EVENING. A LINE OF SHOWERS AND THUNDERSTORMS CURRENTLY EXTENDING FROM THE POCONOS EXTENDING THROUGH THE LAURELS WILL MOVE TO THE EAST. THIS LINE IS MOVING INTO ALREADY MIXED AIR...AND WE ARE OUT OF MAX HEATING...ANY STORMS WILL BE WEAK TO MARGINAL. THERE IS MARGINAL SHEAR WHICH HAS AFFECTED INTENSIFICATION. STORMS HAVE TRAINED IN SOUTHEASTERN PA...WHICH HAS CAUSED SOME LOCALIZED FLOODING...AND THOUGH WATERS SHOULD RECEDE QUICKLY...ANY SHOWERS/STORMS MOVING INTO THE AREA OVER THE NEXT FEW HOURS COULD CAUSE CONCERN. EVENING SHRA/TSRA ACROSS THE CENTRAL AND SE COUNTIES WILL GIVE WAY TO CLEARING SKIES LATE TONIGHT...AS COLD FRONT SETTLES SOUTH OF THE STATE AND HIGH PRES/LOW PWAT AIR WORKS IN FROM THE WEST. THE CLEARING SKIES AND LGT WIND SHOULD PROMOTE AREAS OF LATE NIGHT FOG IN THE VALLEYS OF WESTERN PA. && .SHORT TERM /MIDNIGHT THROUGH 6 PM SUNDAY/... SUNDAY WILL FEATURE INCREASINGLY DRIER AIR MASS...AND PLENTY OF SUNSHINE AFTER EARLY MORNING FOG DISSIPATES. A MUCH MORE COMFORTABLE DAY WITH MUCH LESS HUMID AIR MASS WILL BRING AN ENJOYABLE CLOSE TO THE WEEKEND AS HIGH PRES PASSES NORTH OF PA. MAXES WILL RANGE FROM THE UPPER 60S NORTH TO THE UPPER 70S OVER THE LOWER SUSQ RIVER VALLEY. && .LONG TERM /SUNDAY NIGHT THROUGH SATURDAY/... FRONT DROPPING SE THIS AFT WILL BRING MUCH LESS HUMID AIR TO THE AREA. QUESTION IS HOW FAR NORTH MOISTURE WILL MAKE IT ON MONDAY INTO TUE...AS SYSTEM ACROSS THE SE LIFTS NE. MID SHIFT HAD SOME CHC IN FOR MONDAY ALREADY. MINOR ADJUSTMENTS. DID EDGE TEMPS UP SOME. THE BIG STORY IS THE COMPLEX LOW FOR THE PLAINS FOR MID WEEK. THE 00Z 09/06 RUN HAS THIS SYSTEM TRACKING MUCH FURTHER NW THAN THE EARLIER RUN. THUS TREND IS MOST LIKELY FOR COLD AIR TO COME IN SLOWER...AND FIRST BATCH OF COLD AIR NOT TO BE VERY DEEP. UPPER LVL TROUGH MAY TRY TO DEEPEN THE COLD AIR MORE LATER IN THE WEEK. MINOR ADJUSTMENTS MADE. ALSO AS UPPER LVL SYSTEM SHEARS...HARD TO SEE MUCH ACTION OFF LAKES IN OUR AREA. && .AVIATION /21Z SATURDAY THROUGH THURSDAY/... COLD FRONT WILL SLIDE SE ACROSS THE CENTRAL AND SOUTHEAST PORTIONS OF CENTRAL PA THROUGH THE EARLY EVENING HOURS. KEPT VCTS TO IN ALL TAFS EXCEPT KBFD FOR SEVERAL HOURS THIS AFTERNOON...WITH LOCAL RESTRICTIONS ARE LIKELY IN HEAVIER SHOWERS/TSTMS. FROPA MAY BRING ANOTHER BAND OF SHOWERS BEFORE ACTIVITY TAPERS OFF THIS EVENING. CONDITIONS IMPROVE BEHIND THE FRONT...THOUGH MVFR CIGS COULD LINGER WELL INTO THE EVENING IN THE WESTERN HIGHER TERRAIN. CLEARING SKIES AND TRAPPED MOISTURE COULD BRING REDUCTIONS TO CIGS/VSBYS LATER TONIGHT INTO SUNDAY MORNING. OUTLOOK... SUN...AM FOG POSS. MON...PATCHY AM VALLEY FOG POSS. TUE...CHC SHOWERS/TSTMS. WED...SCT SHOWERS/TSTMS. THU...SCT SHOWERS/TSTMS. && .CTP WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...DEVOIR/CERU NEAR TERM...DEVOIR/CERU SHORT TERM...DEVOIR LONG TERM...MARTIN AVIATION...DEVOIR
Hazardous weather outlook, Sep 6, 2:08 PM EDT, 3 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 208 PM EDT SAT SEP 6 2014 PAZ004>006-010>012-017>019-024>027-033>035-037-041-045-071815- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN- SOMERSET-BEDFORD-FULTON-TIOGA-NORTHERN LYCOMING-SOUTHERN CLINTON- 208 PM EDT SAT SEP 6 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ036-071815- FRANKLIN- 208 PM EDT SAT SEP 6 2014 ...SEVERE THUNDERSTORM WATCH 498 IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ028-042-046-049>053-071815- JUNIATA-SULLIVAN-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA- 208 PM EDT SAT SEP 6 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. A COLD FRONT WILL PUSH THROUGH THE REGION THIS AFTERNOON AND EVENING...ACCOMPANIED BY A ROUND OF SHOWERS AND THUNDERSTORMS IN MOST SPOTS. THERE IS A SLIGHT CHANCE THAT THE THUNDERSTORMS COULD BE ACCOMPANIED BY DAMAGING WIND GUSTS OR LARGE HAIL. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ056>059-063>066-071815- PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER- 208 PM EDT SAT SEP 6 2014 ...SEVERE THUNDERSTORM WATCH 498 IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. A COLD FRONT WILL PUSH THROUGH THE REGION THIS AFTERNOON AND EVENING...ACCOMPANIED BY A ROUND OF SHOWERS AND THUNDERSTORMS IN MOST SPOTS. THERE IS A SLIGHT CHANCE THAT THE THUNDERSTORMS COULD BE ACCOMPANIED BY DAMAGING WIND GUSTS OR LARGE HAIL. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Sep 6, 4:35 PM EDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
435 PM EDT SAT SEP 6 2014
PAZ036-062100-
FRANKLIN PA-
435 PM EDT SAT SEP 6 2014
...STRONG THUNDERSTORMS ARE AFFECTING THE AREA...
AT 435 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM NEAR UPPER STRASBURG TO NEAR MERCERSBURG TO NEAR
SLEEPY CREEK...AND MOVING EAST AT 20 MPH.
40 MPH WIND GUSTS WILL BE POSSIBLE WITH THESE STORMS. VERY HEAVY RAIN
IS ALSO POSSIBLE.
THE STRONG THUNDERSTORMS WILL BE NEAR...
ST. THOMAS AROUND 440 PM EDT.
CHAMBERSBURG...GREENCASTLE...GUILFORD...SCOTLAND AND MARION AROUND
450 PM EDT.
WAYNESBORO...SHIPPENSBURG...FAYETTEVILLE AND MONT ALTO AROUND 500
PM EDT.
OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE WILLIAMSON...
UPTON...WHITETAIL SKI AREA...QUINCY...PENN STATE MONT ALTO...STATE
LINE AND WARRENTON.
THIS INCLUDES INTERSTATE 81 BETWEEN MILE MARKERS 0 AND 25.
LAT...LON 3972 7810 3977 7805 3988 7786 4000 7779
4007 7753 4005 7753 4003 7751 3999 7751
3978 7755 3972 7771
TIME...MOT...LOC 2035Z 258DEG 19KT 3999 7773 3982 7781 3972 7807
EVANEGOLocal storm report, Sep 6, 4:44 PM EDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
444 PM EDT SAT SEP 06 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0332 PM FLASH FLOOD GAP 39.99N 76.02W
09/06/2014 LANCASTER PA 911 CALL CENTER
WATER RESCUE NEAR INTERSECTION OF ROUTE 30 AND ROUTE
41.
0354 PM FLASH FLOOD 1 W GAP 39.99N 76.04W
09/06/2014 LANCASTER PA 911 CALL CENTER
WATER RESCUE ON ROUTE 741.
&&
EVENT NUMBER CTP1400327 CTP1400328
EVANEGOSpecial weather statement, Sep 6, 4:58 PM EDT, 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 458 PM EDT SAT SEP 6 2014 PAZ036-064-062130- FRANKLIN PA-ADAMS PA- 458 PM EDT SAT SEP 6 2014 ...STRONG THUNDERSTORMS ARE AFFECTING THE AREA... AT 457 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR WAYNESBORO TO NEAR FOUNTAINHEAD-ORCHARD HILLS...AND MOVING EAST AT 20 MPH. 50 MPH WIND GUSTS WILL BE POSSIBLE WITH THESE STORMS. VERY HEAVY RAIN IS ALSO POSSIBLE. THE STRONG THUNDERSTORMS WILL BE NEAR... WAYNESBORO...WAYNE HEIGHTS...MONT ALTO AND ROUZERVILLE AROUND 510 PM EDT. OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE QUINCY...STATE LINE...WARRENTON AND PENN STATE MONT ALTO. THIS INCLUDES INTERSTATE 81 BETWEEN MILE MARKERS 0 AND 7. LAT...LON 3972 7790 3982 7775 3985 7740 3972 7743 TIME...MOT...LOC 2057Z 279DEG 16KT 3978 7761 3971 7778 EVANEGO
Special weather statement, Sep 6, 5:26 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
526 PM EDT SAT SEP 6 2014
PAZ019-027-062200-
MIFFLIN PA-SOUTHERN CENTRE PA-
526 PM EDT SAT SEP 6 2014
...A STRONG THUNDERSTORM IS AFFECTING THE AREA...
AT 526 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
SEVEN MOUNTAINS...MOVING EAST AT 30 MPH.
50 MPH WIND GUSTS WILL BE POSSIBLE WITH THIS STORM. VERY HEAVY RAIN
IS ALSO POSSIBLE.
THIS STRONG THUNDERSTORM WILL BE NEAR...
SPRING MILLS...SEVEN MOUNTAINS AND POTTERS MILLS AROUND 530 PM EDT.
MILROY AND POE VALLEY STATE PARK AROUND 540 PM EDT.
ALFARATA...BELLTOWN AND REEDS GAP STATE PARK AROUND 550 PM EDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE SIGLERVILLE...WAGNER
AND TUSSEY MOUNTAIN SKI AREA.
LAT...LON 4072 7768 4072 7771 4075 7776 4087 7768
4088 7732 4085 7737 4084 7736 4067 7735
4066 7739 4065 7742
TIME...MOT...LOC 2126Z 279DEG 28KT 4076 7767
EVANEGOSpecial weather statement, Sep 6, 5:29 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 529 PM EDT SAT SEP 6 2014 PAZ036-064-062200- FRANKLIN PA-ADAMS PA- 529 PM EDT SAT SEP 6 2014 ...A STRONG THUNDERSTORM IS AFFECTING THE AREA... AT 529 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER ROUZERVILLE...MOVING EAST AT 30 MPH. 50 MPH WIND GUSTS WILL BE POSSIBLE WITH THIS STORM. VERY HEAVY RAIN IS ALSO POSSIBLE. THIS STRONG THUNDERSTORM WILL BE NEAR... CARROLL VALLEY AROUND 540 PM EDT. LAKE HERITAGE AROUND 600 PM EDT. OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE LIBERTY MOUNTAIN RESORT AND FAIRFIELD. LAT...LON 3979 7754 3980 7718 3972 7718 3972 7763 TIME...MOT...LOC 2129Z 271DEG 26KT 3973 7753 EVANEGO
Special weather statement, Sep 6, 5:36 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
536 PM EDT SAT SEP 6 2014
PAZ046-053-062200-
COLUMBIA PA-SOUTHERN LYCOMING PA-
536 PM EDT SAT SEP 6 2014
...A STRONG THUNDERSTORM IS AFFECTING THE AREA...
AT 534 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
LAIRDSVILLE...MOVING EAST AT 40 MPH. 50 MPH WIND GUSTS AND PEA SIZE
HAIL ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
HUGHESVILLE...ROHRSBURG...IOLA...EYERS GROVE...WALLER...
LAIRDSVILLE...CENTRAL...BIGGERTOWN...MILLVILLE...BENTON...PICTURE
ROCKS...STILLWATER AND CAMBRA.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4112 7627 4107 7648 4113 7664 4115 7665
4115 7668 4119 7677 4131 7672 4130 7655
4128 7646 4129 7643 4128 7636
TIME...MOT...LOC 2134Z 281DEG 34KT 4121 7665
DANGELOThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 6, 1:49 PM EDT | Special Weather Statement | CTP | York | 41 min |
| Sep 6, 2:05 PM EDT | Special Weather Statement | CTP | Somerset | 40 min |
| Sep 6, 2:12 PM EDT | Special Weather Statement | CTP | York | 48 min |
| Sep 6, 2:14 PM EDT | Special Weather Statement | CTP | Chester | 31 min |
| Sep 6, 2:16 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster | 14 min |
| Sep 6, 2:19 PM EDT | Special Weather Statement | CTP | Lebanon | 41 min |
| Sep 6, 2:50 PM EDT | Areal Flood Advisory | CTP | Lancaster | 3 hr |
| Sep 6, 3:29 PM EDT | Special Weather Statement | CTP | Lancaster | 31 min |
| Sep 6, 3:30 PM EDT | Areal Flood Advisory | CTP | Lancaster | 3 hr |
| Sep 6, 3:43 PM EDT | Special Weather Statement | CTP | Cumberland | 32 min |
| Sep 6, 3:44 PM EDT | Flash Flood Warning | CTP | Lancaster | 3 hr |
| Sep 6, 3:59 PM EDT | Special Weather Statement | CTP | Lancaster | 16 min |
| Sep 6, 4:35 PM EDT | Special Weather Statement | CTP | Franklin | 25 min |
| Sep 6, 4:58 PM EDT | Special Weather Statement | CTP | Franklin | 32 min |
| Sep 6, 5:26 PM EDT | Special Weather Statement | CTP | Mifflin | 34 min |
| Sep 6, 5:29 PM EDT | Special Weather Statement | CTP | Adams | 31 min |
| Sep 6, 5:36 PM EDT | Special Weather Statement | CTP | Columbia | 24 min |
| Sep 6, 5:53 PM EDT | Special Weather Statement | CTP | Snyder | 37 min |
| Sep 6, 5:59 PM EDT | Severe Thunderstorm Warning | CTP | Dauphin, Juniata, Mifflin, Northumberland, Perry, Schuylkill and 2 more | 61 min |
| Sep 6, 6:14 PM EDT | Special Weather Statement | CTP | Columbia | 46 min |
| Sep 6, 6:28 PM EDT | Tornado Warning | CTP | Northumberland, Snyder | 17 min |
| Sep 6, 6:49 PM EDT | Severe Thunderstorm Warning | CTP | Dauphin, Northumberland, Schuylkill | 56 min |
| Sep 6, 6:55 PM EDT | Special Weather Statement | CTP | Franklin | 50 min |
| Sep 6, 7:17 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Dauphin, Lebanon, Northumberland, Schuylkill | 58 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.